# SDR 99T64R348AR

- Difficulty date: July 15, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 7760418
- Condition: Chafed
- Location: Nose
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER NOSE SECTION AC DUCT (HORSE SHOE) DUCT HAS HOLE CHAFFED IN IT.  FABRICATED DOUBLER STRAP AND WELDED TO DUCT IAW BOEING MESSAGE M-7200-99-03383.  (M)
